Jump to content

Eye Strain and the computer screen


[le...]

Recommended Posts

Hi Buddies,

 

I really don't know where to post this question.  I do not know if it is a benzo-related withdrawal thing or not, but I go through periods (I am in one now) where the brightness of my computer screen just kills my eyes.  It makes it very difficult for me to stay on very long at all, and I really need to be here (on the forum).

 

Are there others of you that have this problem, and if so, have you found something that can remedy it?  I cannot remember where I saw (at least I think I saw) a post or something somewhere that said you could download something that would make it not so bright.  (That is terribly nebulous, I know...)  I tried to google about this, but obviously I did not know the key words to describe what I need.

 

I would deeply appreciate any thoughts or advice.

 

~Leena

Link to comment
Share on other sites

Hi Beeper....Thank you so much.  I will check into that link!

 

Amano...I am embarrassed to admit that I do not even know what a "theme" is???

 

~Leena :smitten:

Link to comment
Share on other sites

Hi Beeper....Thank you so much.  I will check into that link!

 

Amano...I am embarrassed to admit that I do not even know what a "theme" is???

 

~Leena :smitten:

 

Sometimes my eyes feel like I've just looked at the sun when looking at the computer screen too long.

 

Leena, you can change the theme by going to your profile, then under "Modify Profile" click "Look and Layout" to change the theme, some of the other themes might help you with this. I myself turned my brightness down a tad and that seemed to help.  

Link to comment
Share on other sites

  • 2 weeks later...

The download for screen adjustment according to the time of day is called F.lux. You can download it here http://stereopsis.com/flux/

 

I use it and find it very helpful. You will need to post your latitude and longitude in the program but it is very easy as it has a function for this.

Link to comment
Share on other sites

  • 1 month later...

The computer screen really messes with my head it's awful.  By the end of the workday I have so much anxiety I'm almost in tears.

 

Hugs

Kristin

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...